# SDR CA180910003

- Difficulty date: September 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: P735992
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER-ETOPS-RT ENGINE REPLACEMENT (IMPENDING BYPASS).  DURING ENG START CAUTION RT ENG FAULT-OIL FILTER IMPENDING BYPASS RT ENGINE TO BE REPLACED NEXT ADVISE 12TH 12:00. (TC# 20180910003)
